Ghent University Academic Bibliography

Advanced

Intriguing sets of vertices of regular graphs

Bart De Bruyn UGent and Hiroshi Suzuki (2010) GRAPHS AND COMBINATORICS. 26(5). p.629-646
abstract
Intriguing and tight sets of vertices of point-line geometries have recently been studied in the literature. In this paper, we indicate a more general framework for dealing with these notions. Indeed, we show that some of the results obtained earlier can be generalized to larger classes of graphs. We also give some connections and relations with other notions and results from algebraic graph theory. One of the main tools in our study will be the Bose-Mesner algebra associated with the graph.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Completely regular code, T-Design, Intriguing set, Tight set, SUBSETS, DUAL WIDTH, POLAR SPACES, M-OVOIDS, Regular graph, TIGHT SETS
journal title
GRAPHS AND COMBINATORICS
Graphs Comb.
volume
26
issue
5
pages
629 - 646
Web of Science type
Article
Web of Science id
000281247600003
JCR category
MATHEMATICS
JCR impact factor
0.242 (2010)
JCR rank
257/276 (2010)
JCR quartile
4 (2010)
ISSN
0911-0119
DOI
10.1007/s00373-010-0924-y
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1105494
handle
http://hdl.handle.net/1854/LU-1105494
date created
2011-01-20 10:18:19
date last changed
2011-02-14 15:34:45
@article{1105494,
  abstract     = {Intriguing and tight sets of vertices of point-line geometries have recently been studied in the literature. In this paper, we indicate a more general framework for dealing with these notions. Indeed, we show that some of the results obtained earlier can be generalized to larger classes of graphs. We also give some connections and relations with other notions and results from algebraic graph theory. One of the main tools in our study will be the Bose-Mesner algebra associated with the graph.},
  author       = {De Bruyn, Bart and Suzuki, Hiroshi},
  issn         = {0911-0119},
  journal      = {GRAPHS AND COMBINATORICS},
  keyword      = {Completely regular code,T-Design,Intriguing set,Tight set,SUBSETS,DUAL WIDTH,POLAR SPACES,M-OVOIDS,Regular graph,TIGHT SETS},
  language     = {eng},
  number       = {5},
  pages        = {629--646},
  title        = {Intriguing sets of vertices of regular graphs},
  url          = {http://dx.doi.org/10.1007/s00373-010-0924-y},
  volume       = {26},
  year         = {2010},
}

Chicago
De Bruyn, Bart, and Hiroshi Suzuki. 2010. “Intriguing Sets of Vertices of Regular Graphs.” Graphs and Combinatorics 26 (5): 629–646.
APA
De Bruyn, B., & Suzuki, H. (2010). Intriguing sets of vertices of regular graphs. GRAPHS AND COMBINATORICS, 26(5), 629–646.
Vancouver
1.
De Bruyn B, Suzuki H. Intriguing sets of vertices of regular graphs. GRAPHS AND COMBINATORICS. 2010;26(5):629–46.
MLA
De Bruyn, Bart, and Hiroshi Suzuki. “Intriguing Sets of Vertices of Regular Graphs.” GRAPHS AND COMBINATORICS 26.5 (2010): 629–646. Print.